# SDR 2009FA0000848

- Difficulty date: July 30, 2009
- Submitted: October 16, 2009
- Operation: General aviation
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALL NEW AIRCRAFT ALL NEW REPLACEMENT COMPASSES DELIVERED IN APPROX THE LAST 1.5 YEARS HAVE DEVELOPED BUBBLES IN THE FLUID, REQUIRING REPLACEMENT.  COMPASSES WITH BUBBLES USE TO BE A VERY RARE OCCURRENCE.  HAVE REPLACED OVER 25 COMPASSES THIS YEAR.  ALL LESS THAN 2 YEAR OLD.
